# SDR AUS20031284

- Difficulty date: December 16, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 867501
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LT LANDING GEAR UPLOCK SENSOR FAILED. SEE ALSO MDR 03/1273 FOR ASSOCIATED DEFECT.
